# SDR AALA202111299005

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737*
- Aircraft serial: 31081
- Aircraft time: 36,312 hours, 14,669 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE BROKEN. REPLACED MISSING SCREW IN FORWARD LAVATORY DOOR HANDLE PER YOKOHAMA CMM 25-46-96.
